MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER

BOSTON SCIENTIFIC CORPORATION FARAWAVE; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Lot Number 0035631169
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that while opening a farawave catheter the irrigation port shows cloudy and suspected contamination.The catheter was opened but not used therefore, no patient involvement.Replacement was requested.It is unknown if the device is going to be returned for laboratory analysis.
 
Additional Manufacturer Narrative
Additional information to e: initial reporter.It was noted that the facility did retain two catheters, the remaining catheters will be returned for analysis.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Five pictures of issue was provided, it is possible to observe some white section through the flush tubing which seems to be part of the assembly between the flush tubing and the flush luer.The product was not returned for analysis to identify any defect with the device; therefore, the reported issue cannot be established due to lack of evidence.
 
Event or Problem Description

Brand Name
FARAWAVE
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22438531
Report Number2124215-2025-45351
Device Sequence Number14610395
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)270115(10)35631169
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0035631169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer06/25/2025
08/07/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/16/2025
08/25/2025
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown